# SDR AALA951779

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Crt Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  RESET EMERGENCY EXIT FLOOR PATH LIGHT CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
